# SDR CALA0000091

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN LOWER FUSELAGE LT FILLET PANEL SUPPORT BRACKET AT FS 875, S19L.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-05.
